Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Nonparametric Quantile Regression with Censored Data

Dorota M. Dabrowska
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 54, No. 2 (Jun., 1992), pp. 252-259
Stable URL: http://www.jstor.org/stable/25050878
Page Count: 8
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Nonparametric Quantile Regression with Censored Data
Preview not available

Abstract

We consider a class of nonparametric regression estimates introduced by Beran (1981) to estimate quantiles of the conditional distribution functions in the presence of right censoring. Usinge xponential bounds for the oscillation modulus of multivariate empirical processes developed by Stute (1984a), we obtain a Bahadur type representation of kernel type quantile regression estimates.

Page Thumbnails

  • Thumbnail: Page 
[252]
    [252]
  • Thumbnail: Page 
253
    253
  • Thumbnail: Page 
254
    254
  • Thumbnail: Page 
255
    255
  • Thumbnail: Page 
256
    256
  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259